# SDR FDEA2019120183141

- Difficulty date: November 28, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVEL BANJO ACCESS, VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR LEFT HAND LOWER PANEL INTERCOSTAL FOUND CRACK STATION 2164.  VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR LEFT HAND LOWER PANEL INTERCOSTAL STATION 2164 CARRIED OUT REPAIR AS PER EA 1-5530-T0351404 P1 TITLE : STABILIZERS - VERTICAL STABILIZER - REAR CENTER SPAR TO REAR SPAR LOWER PANEL.  CRACK FOUND ON LT INTERCOSTAL.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
